An algorithm for minimizing convex functions
Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1244-1247
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_6_a4,
author = {A. Yu. Levin},
title = {An algorithm for minimizing convex functions},
journal = {Doklady Akademii Nauk},
pages = {1244--1247},
year = {1965},
volume = {160},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a4/}
}
A. Yu. Levin. An algorithm for minimizing convex functions. Doklady Akademii Nauk, Tome 160 (1965) no. 6, pp. 1244-1247. http://geodesic.mathdoc.fr/item/DAN_1965_160_6_a4/